Fixed point results with respect to a wt-distance in partially ordered b-metric spaces and its application to nonlinear fourth-order differential equation

Authors

DOI:

https://doi.org/10.4995/agt.2022.11368

Keywords:

partially ordered set, b-metric space, wt-distance, fixed point

Abstract

In this paper we study the existence of the fixed points for Hardy-Rogers type mappings with respect to a wt-distance in partially ordered metric spaces. Our results provide a more general statement, since we replace a w-distance with a wt-distance and ordered metric spaces with ordered b-metric spaces. Some examples are presented to validate our obtained results and an application to nonlinear fourth-order differential equation are given to support the main results.

Downloads

Download data is not yet available.

Author Biographies

Reza Babaei, Islamic Azad University

Ph.D. Department of Mathematics, Faculty of Science, Central Tehran Branch

Hamidreza Rahimi, Islamic Azad University

Professor of Mathematics Department of Mathematics, Faculty of Science, Central Tehran Branch

Ghasem Soleimani Rad, Islamic Azad University

Assistant Professor of Mathematics Department of Mathematics, Faculty of Science, Central Tehran Branch & Young Researchers and Elite club, Islamic Azad University, IAU, Iran

References

R. P. Agarwal, E. Karapinar, D. O'Regan and A. F. Roldan-Lopez-de-Hierro, Fixed Point Theory in Metric Type Spaces, Springer-International Publishing, Switzerland, 2015. https://doi.org/10.1007/978-3-319-24082-4

I. A. Bakhtin, The contraction mapping principle in almost metric space, Functional Anal. 30 (1989), 26-37.

S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux equations intégrales, Fund. Math. J. 3 (1922), 133-181. https://doi.org/10.4064/fm-3-1-133-181

M. Boriceanu, Fixed point theory for multivalued contractions on a set with two b-metrics, Creative. Math & Inf. 17, no. 3 (2008), 326-332.

M. Bota, A. Molnar and C. Varga, On Ekeland's variational principle in b-metric spaces, Fixed Point Theory. 12, no. 2 (2011), 21-28.

S. Czerwik, Contraction mappings in b-metric spaces, Acta Math. Inform. Univ. Ostrav. 1, no. 1 (1993), 5-11.

M. Demma, R. Saadati and P. Vetro, Multi-valued operators with respect wt-distance on metric type spaces, Bull. Iranian Math. Soc. 42, no. 6 (2016), 1571-1582.

K. Fallahi, M. Abbas and G. Soleimani Rad, Generalized $c$-distance on cone b-metric spaces endowed with a graph and fixed point results, Appl. Gen. Topol. 18, no. 2 (2017), 391-400. https://doi.org/10.4995/agt.2017.7673

K. Fallahi, A. Petrusel and G. Soleimani Rad, Fixed point results for pointwise Chatterjea type mappings with respect to a c-distance in cone metric spaces endowed with a graph, U.P.B. Sci. Bull. (Series A). 80, no. 1 (2018), 47-54.

G. E. Hardy and T. D. Rogers, A generalization of a fixed point theorem of Reich, Canad. Math. Bull. 16 (1973), 201-206. https://doi.org/10.4153/CMB-1973-036-0

N. Hussain, R. Saadati and R. P. Agrawal, On the topology and wt-distance on metric type spaces, Fixed Point Theory Appl. 2014, 2014:88. https://doi.org/10.1186/1687-1812-2014-88

D. Ilić and V. Rakočević, Common fixed points for maps on metric space with $w$-distance, Appl. Math. Comput. 199, no. 2 (2008), 599-610. https://doi.org/10.1016/j.amc.2007.10.016

J. Jachymski, The contraction principle for mappings on a metric space with a graph, Proc. Amer. Math. Soc. 136 (2008), 1359-1373. https://doi.org/10.1090/S0002-9939-07-09110-1

M. Jleli, V. Čojbašić Rajić, B. Samet and C. Vetro, Fixed point theorems on ordered metric spaces and applications to nonlinear elastic beam equations, J. Fixed Point Theory Appl. 12 (2012), 175-192. https://doi.org/10.1007/s11784-012-0081-4

M. Jovanović, Z. Kadelburg and S. Radenović, Common fixed point results in metric-type spaces, Fixed Point Theory Appl. 2010, 2010:978121. https://doi.org/10.1155/2010/978121

O. Kada, T. Suzuki and W. Takahashi, Nonconvex minimization theorems and fixed point theorems in complete metric spaces, Math. Japon. 44 (1996), 381-391.

M. A. Khamsi and N. Hussain, KKM mappings in metric type spaces, Nonlinear Anal. 73 (2010), 3123-3129. https://doi.org/10.1016/j.na.2010.06.084

J. J. Nieto and R. Rodríguez-López, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order. 22, no. 3 (2005), 223-239. https://doi.org/10.1007/s11083-005-9018-5

A. Petrusel and I. A. Rus, Fixed point theorems in ordered $L$-spaces, Proc. Amer. Math. Soc. 134, no. 2 (2006), 411-418. https://doi.org/10.1090/S0002-9939-05-07982-7

H. Rahimi, M. Abbas and G. Soleimani Rad, Common fixed point results for four mappings on ordered vector metric spaces, Filomat. 29, no. 4 (2015), 865-878. https://doi.org/10.2298/FIL1504865R

A. C. M. Ran and M. C. B. Reurings, A fixed point theorem in partially ordered sets and some application to matrix equations, Proc. Amer. Math. Soc. 132 (2004), 1435-1443. https://doi.org/10.1090/S0002-9939-03-07220-4

B. E. Rhoades, A comparison of various definition of contractive mappings, Trans. Amer. Math. Soc. 266 (1977), 257-290. https://doi.org/10.1090/S0002-9947-1977-0433430-4

N. Shioji, T. Suzuki and W. Takahashi, Contractive mappings, Kannan mappings and metric completeness, Proc. Amer. Math. Soc. 126, no. 10 (1998), 3117-3124. https://doi.org/10.1090/S0002-9939-98-04605-X

W. A. Wilson, On semi-metric spaces, Amer. Jour. Math. 53, no. 2 (1931), 361-373. https://doi.org/10.2307/2370790

Downloads

Published

2022-04-01

How to Cite

[1]
R. Babaei, H. Rahimi, and G. Soleimani Rad, “Fixed point results with respect to a wt-distance in partially ordered b-metric spaces and its application to nonlinear fourth-order differential equation”, Appl. Gen. Topol., vol. 23, no. 1, pp. 121–133, Apr. 2022.

Issue

Section

Articles